# SDR HALA9900018

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLT 509 - HNL - NR 2 ENGINE FIRE DET LOOP 'A' LIGHT CAME ON DURING FLIGHT.  FIRE TEST OK.  SELECTED LOOP 'B'.  REPAIRED CHAFED WIRE, OPS CHECK OK.  (M)
